# SDR ORJA99121

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 2d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC - EMERGENCY LIGHT INOPERATIVE AT SEAT 2D.  REPAIRED GROUND WIRE REPAIRED BROKEN WIRE, OPS CHECK GOOD.  (M)
